MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2040-040
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.
 
Event or Problem Description
It was reported the procedure was to treat a lesion with mild tortuosity, mild calcification and 99% stenosis in a shunt.The protective sheath was removed from the 4.0 x 40 mm armada 35 balloon without resistance.The armada 35 balloon catheter was advanced without resistance to dilate the lesion, but when attempting to inflate the balloon, pressure would not increase.The armada 35 was withdrawn from the patient anatomy to examine and a leak was noted from the tip and distal part of the balloon.A new armada 35 balloon was used to complete the procedure successfully.There was no adverse patient effect.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6137145
Report Number2024168-2016-08453
Device Sequence Number16230697
Product Code LIT
UDI-Device Identifier08717648155086
UDI-Public(01)08717648155086(17)180430(10)41127G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue NumberB2040-040
Device Lot Number41127G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2016
Initial Report FDA Received Date11/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: RADIFOCUS35